# SDR ASAA2014021007069

- Difficulty date: February 10, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688165
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOP SILL CORRODED.  ACFT GROUNDED. R & R L1 DOOR MOPSILL IAW SRM 51-40-02-0G-0, W 2", O .090, R .078, L 7FT, D .012.
